-Tupled Coincidence Point Theorems in Partially Ordered Metric Spaces for Compatible Mappings
Sumitra Dalal,
Muhammad Alamgir Khan and
Sunny Chauhan
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
The intent of this paper is to introduce the notion of compatible mappings for -tupled coincidence points due to (Imdad et al. (2013)). Related examples are also given to support our main results. Our results are the generalizations of the results of (Gnana Bhaskar and Lakshmikantham (2006), Lakshmikantham and Ćirić (2009), Choudhury and Kundu (2010), and Choudhary et al. (2013)).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/614019.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/614019.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:614019
DOI: 10.1155/2014/614019
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().